# SDR FDEA202310091735

- Difficulty date: October 9, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300*
- Aircraft serial: 752
- Aircraft time: 38,138 hours, 21,308 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275344200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC C59, Y650 CROSS BEAM CRACKED. REPAIRED THE MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE CRACKED CROSSBEAM   AT FR58 BETWEEN Y1456 AND Y1959 PER A300-600F SRM53-10-15-201 PARA.14. FIG.211. THIS IS   CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100
